Maxiclear Sinus Relief provides symptomatic treatment of blocked or runny noses.
Adults and children over 12 years: One tablet every four hours to a maximum of 6 tablets in 24 hours. Do not take for more than 7 days without medical advice.
Phenylephrine hydrochloride 10 mg
PHARMACY ONLY MEDICINE
- Do not give to children under 12 years old
- See your doctor before taking this product if you have high blood pressure, heart problems, if you are pregnant or are breastfeeding or are taking anti-depressant medication.
- Seek healthcare professional advice before taking Maxiclear Sinus Relief with any other medicine (including complementary medicines) intended to treat the symptoms of the common cold.
- Phenylephrine may cause sleeplessness in some people.
- Contains lactose and sodium metabisulfite.`
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.